Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

On Novelle patch and progesterone. Having hot flashes, back pain and sciatica. Should I be serious?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I am on the Novelle patch and progesterone 10 mg/day...stopped for a couple days by mistake and got back on last Saturday..been having hot flashes again when they were previously under control and now I seem to be spotting a bit...worried it could be serious as I have also had back pain and sciatica for 4 weeks..
Posted Tue, 27 Aug 2013 in Medicines and Side Effects
Answered by Dr. Jorge Brenes-Salazar 35 minutes later
Dear patient,

Thanks for the health concerns; most likely, the return of symptoms corresponds to hormonal level fluctuations because of missing the pills; in a similar fashion, women who miss birth control pills for contraception can have spotting or cramping pains; continue on your medications as before and allow your body to equilibrate again; if the symptoms persist after 10-14 days, then consultation with your family physician or ObGyn is in order.

Truly yours,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor